2019
Том 71
№ 6

All Issues

Netesova T. M.

Articles: 3
Article (Russian)

On One Nonlocal Problem with Free Boundary

Berezovsky A. A., Mitropolskiy Yu. A., Netesova T. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 7. - pp. 908-918

We investigate group-theoretic properties of a nonlocal problem with free boundary for a degenerating quasilinear parabolic equation. We establish conditions for the invariant solvability of this problem, perform its reduction, and obtain an exact self-similar solution.

Brief Communications (Russian)

Group analysis of boundary-value problems of mathematical physics

Netesova T. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 1. - pp. 140–144

We obtain conditions for invariance and invariant solvability of boundary-value problems of mathematical physics.

Article (Ukrainian)

Invariant solutions of one quasilinear equation

Berezovsky A. A., Netesova T. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 509–513